# SDR NOCA00507

- Difficulty date: January 5, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 3312148014
- Part serial: 2190
- Condition: Malfunctioned
- Location: Ground Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER INOP.  REMOVED AND REPLACED NR 7 PCA IAW MM 27-61-02, OPS CHECK NORMAL.
